# SDR ASAA2020121833724

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 52,466 hours, 15,779 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 40CKL6
- Condition: Failed
- Location: Wx Radar System
- Part time: 28,322 hours, 8,279 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO USE WX RADAR THE "WXR FAIL" MESSAGE COMES ON ON ND SCREEN.  GROUNDED-YES.  ACCOMPLISHED "WEATHER RADAR ANTENNA PROBLEM" FAULT ISOLATION, SHOWS "WXR FAIL ANT" MESSAGE.  REMOVED & REPLACED WXR ANTENNA DRIVE UNIT, REF B737-800 AMM 34-43-11, "WXR FAIL ANT" MESSAGE DISAPPEARED, BUT NO RADAR VIDEO AND ACCOMPANYING "WXR FAIL" MESSAGE ON ND.  REMOVED & REPLACED WXR R/T UNIT.  OPERATIONS CHECK NORMAL, REF AMM 34-43-00-710-802-001.
